MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD DR; implantable cardioverter defibrillator (ICD)
Model Number D121
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited noise oversensing on the right ventricular (rv) channel.The patient underwent a surgical intervention to explant this icd.No new device was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product was explanted abandoned and was not returned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
MOMENTUM? EL ICD DR
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50324074
Report Number2124215-2026-44577
Device Sequence Number18637646
Product Code LWS
UDI-Device Identifier00802526587726
UDI-Public(01)00802526587726(17)231101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberD121
Device Catalogue NumberD121
Device Lot Number230723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexFemale